Article Type: Case Report
Aripiprazole-induced sialorrhea responsive to amitriptyline treatment
Ibrahim Gundogmus, Mustafa Ispir, Murat Kiyancicek, Hakan Kullakci, Ozgur Maden, Ayhan Algul, Servet Ebrinc
Treatment compatibility is crucial for the psychiatric disorders. This can be provided with the low side effect profile of psychotropic drugs. Aripiprazole, a tolerable and safe antipsychotic, is used in the treatment of various psychiatric disorders. In the previous studies, sialorrhea was declared as a side effect of some antipsychotics. Furthermore, aripiprazole-related sialorrhea which was treated with diphenhydramine and trihexyphenidly, was reported in the literature. In our case, we discussed that aripiprazole-related sialorrhea developed in a male patient who treated with amitriptyline.

Key words: amitriptyline, aripiprazole, sialorrhea, side effect, psychosis
Journal of Mood Disorders (JMOOD) 2017;7(3):176-8
Online ISSN: 2146 -2380
Print ISSN: 2146-1473
Creative Commons License This work is licensed under a Creative Commons Attribution 3.0 Unported License